| Catalog Number |
CL2000S |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.D4: only di provided as lot number is unknown.
Event or Problem Description
The event occurred on an unspecified date and involved a chemolock¿ where it was reported the primary line became disengaged leading to "a puddle" of chemo spilling onto the floor combined with blood traveling up the line directly from the patients port site.There was patient involvement and no reported harm.
Additional Manufacturer Narrative
The reported complaint of a disconnection could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed, and a probable cause cannot be determined.No lot received for a device history review (dhr).D9 - device available for evaluation: no.